Please use this identifier to cite or link to this item: http://eKhSUIR.kspu.edu/handle/123456789/6490
Title: Absolute summation of series by the Rogosinski-Bernstein method
Authors: Kuz'mich, V. I.
Issue Date: 1981
Description: Kuz'mich, V. I. Absolute summation of series by the Rogosinski-Bernstein method. Ukrainian Mathematical Journal,1981, Volume 33, Issue 3, pp 307-313.
URI: http://ekhsuir.kspu.edu/handle/123456789/6490
Appears in Collections:Факультет фізики, математики та інформатики

Files in This Item:
File Description SizeFormat 
1981 - Absolute summation of series by the Rogosinski-Bernstein method.pdf174.36 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.